I didn't go back for the depo injection 21 October 2009. 22 February 2010 I had brown bleeding and thought it was implantation bleeding and after a lot of symptoms I did a blood test and hpt's. All were negative. I haven't started a period yet. But since then, I have headaches, sore breast, period pains (no period), dizziness, nasause, tired, bloated, gaining weight etc. I went to the dr three weeks ago and she said that I have withdrawal symptoms of the depo and it will carry on for ± two more weeks. and there is nothing else wrong with me. Well, I still feel like this. What I really want to know is why did this symptoms only started ± 4 months after I stopped the injection and why doesn't it stop. Some times I feel so bad that I cannot get out of bed. I am on no injections of pills because I'm trying to conceive. But I cant take this anymore. Please give me more info. I would really appreciate it. Best regards,
Symptoms are related to hormonal injection which is similar to that in pregnancy. Since you are no injections or pills, it may be a good idea to have pregnancy test one more time. If it turns out negative, then a thorough gynecological examination including a scan of the abdomen and internal genitalia is necessary to exclude any problem. Hormonal assays are also essential. Ectopic gestations, intrauterine and ovarian pathologies need to be ruled out. Thank you.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Womens Conditions , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.